# SDR C2XA03CL039

- Difficulty date: February 13, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 63685
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY FLOOR LIGHTING BETWEEN ROW 1 AND ROW 8 DID NOT TURN OFF.MAINTENANCE INSPECTED AND REPLACED THE #2 EMERGENCY LIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.
